# SDR HNAA2021061400261

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 48,269 hours, 45,647 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD AIR NOISE AND VIBERATION FROM NLG AREA AFTER RETRATION OF GEAR.  R&R NLG DOOR SOLENOID VALVE REF 32-33-02. LEAKS AND OP CKS GOOD OK FOR SERVICE.
